# SDR MASA200500868

- Difficulty date: November 4, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,235 hours, 14,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6019 GJT - FLAP FAIL AT 20 DEG.  MAINTENANCE PERFORMED PART "A" OF THE AD AND THE FAULT CLEARED.
